# SDR A6WA201240178

- Difficulty date: January 9, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON INBD HINGE FITTING HAS A GOUGE ON UPPER SURFACE.  REMOVED GOUGE RT AILERON INBD HINGE FITTING IAW REO 601R-57-51-567.  FOUND TO BE IN SERVICEABLE LIMITS.  DID NOT EXCEED MAX RECORDED DEPTH.
